| Model Number |
T505C223 |
| Medical Device Problem Codes |
Calcified (1077); Gradient Increase (1270)
| Health Effect - Clinical Code |
Calcium Deposits/Calcification (1758)
| Date of Event |
02/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that post implant of this 23mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.It was reported that calcium was seen in the left ventricular outflow tract (lvot) under the non-coronary cusp ( ncc).No intervention or adverse patient effects were reported.Subsequently 1 day later, the patient successfully had an aortic valve-in-valve replacement with a transcatheter valve.No additional adverse patient effects were reported.
Event or Problem Description
Additional information was received that reported the reason for replacement as increased gradients.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: b.5: event description.H.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.